Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suffering from burning stomach for years. Having medicines for stomach swelling. Problem persist?

Hi, Doctor I am Shahnawaz I have been suffering from stomach buring since 3 years. But last 6 - 7 months, I am feeling stomach pain and sickness, and dizziness and mouth ulcer . I also did to Endoscopy but my Doctoer told me every thing is OK about my stomach except stomach swelling and Doctoer gave me some medicines which I using. But Problem still existing. Regards, Shahnawaz
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
You are suffering from Acidity.
You should go for an Anti H.Pylori treatment which consists of Antibiotics,Bismuth and PPI like Rabeprazole/Pantaprazole.
Diet is very important.You should avoid spicy foods,fried foods,outside foods,cool drinks,coffee,tea etc.
Please do take an Ultrasound abdomen to rule out any other pathology.
Wish you good health
Answered: Thu, 21 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor